# SDR YENA201901040005

- Difficulty date: January 4, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 55,598 hours, 19,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 786020
- Condition: Failed
- Location: Cabin
- Part time: 55,598 hours, 19,507 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2828, MCO-EWR. EPSU BATT AFT L ON PTP TEST; R & R AFT L EPSU BATTERY IAW AM 33-51-38. OPS CHECK GOOD.
